JournalsprimsVol. 18, No. 2pp. 339–411

Positive Cones and <i>L<sub>p</sub></i>-Spacesfor von Neumann Algebras

  • Huzihiro Araki

    Kyoto University, Japan
  • Tetsuya Masuda

    Kyoto University, Japan
Positive Cones and <i>L<sub>p</sub></i>-Spacesfor von Neumann Algebras cover
Download PDF

Cite this article

Huzihiro Araki, Tetsuya Masuda, Positive Cones and <i>L<sub>p</sub></i>-Spacesfor von Neumann Algebras. Publ. Res. Inst. Math. Sci. 18 (1982), no. 2, pp. 339–411

DOI 10.2977/PRIMS/1195183577